How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 11390
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I am very concerned, during sex and at the stage I am not

This answer was rated:

I am very concerned, during sex and at the orgasm stage I am not producing any sperm, it tends to ache afterwards for approx. 10 minutes, I'm type 2 diabetic and taking Tamsulosin for enlarged prostate.
JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?
Customer: Yes this is the first time, I must admit I feel great, my diabetics and cholesterol is spot on blood pressure is good, weight is OK, I'm 67 years old, I also take Viagra which has been no problem either
JA: Anything else in your medical history you think the doctor should know?
Customer: No, that's quite enough tablets thanks!!!

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. This is most likely occurring a side effect of Tamsulosin. This drug is known to cause a problem with sperm production. Although this is not very common it's a reported side effect. Other possible causes can be a prostate infection, obstruction to the duct of the prostate etc. You should see a urologist to get this solved but I reassure you that this is not indicative of anything serious and you are going to be alright after the treatment. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards

Dr. Hasan and 2 other Medical Specialists are ready to help you
Customer: replied 3 months ago.
Thank you for the response, I undertook a prostate test for cancer 3 months ago and thank god everything was OK, because I was going to the toilet 2/3 times during the night that my chemist thought it might be an enlarged prostate and suggested seeing my doctor for these tablets, my doctor agreed and now I have been taking them for approx., 9 days, should I stop taking these tablets?